# SDR SWAA092547

- Difficulty date: April 18, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 39,364 hours, 31,666 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 1074847
- Part serial: 3364
- Condition: Leaking
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

DECLARED EMERGENCY, ON DESCENT APPROX 29,000FT DURING 1000 FPM DESCENT.  RECEIVED CABIN ALT WARNING HORN (CABIN WAS AT 10,000 AND CLIMBING), EXECUTED APPROPRIATE CHECK LIST, DEPLOYED PAX O2 MASK AND DECLARED EMERGENCY TO CONTINUE DESCENT.  REMOVED AND REPLACED NR 2 ENGINE PNEUMATIC BLEED HIGH PRESS REGULATOR.  REMOVED AND REPLACED MAIN OUTFLOW VALVE.
